# SDR CALA2016111800941

- Difficulty date: November 18, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N38458
- Make and model: Boeing 737924
- Aircraft serial: 37199
- Aircraft time: 14,743 hours, 5,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT EMERGENCY LIGHT WILL NOT TEST. REPLACED BATTERY PACK,  OPS CHECKED GOOD.  AIRCRAFT OK TO CONTINUE.
